# SDR SWAA2020033033482

- Difficulty date: March 23, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 58,439 hours, 36,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Block
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT ENTRY DOOR BOTH FWD AND AFT GIRT BAR BLOCKS. / REMOVED AND INSTALLED NEW FWD AND AFT GIRT BAR BLOCKS AT AFT ENTRY DOOR AND PERFORMED INSTALLATION TEST; TEST GOOD PER AMM 25-66-02-000-801; 25-66-02-400-801.
